RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 2(290), Pages 165–168 (Mi umn1513)  

This article is cited in 1 scientific paper (total in 2 paper)

Nikolai Nikolaevich Chentsov (obituary)

V. I. Arnol'd, N. S. Bakhvalov, K. V. Brushlinskii, I. M. Gel'fand, R. L. Dobrushin, A. V. Zabrodin, I. A. Ibragimov, S. P. Kurdyumov, S. P. Novikov, D. E. Okhotsimskii, Yu. V. Prokhorov, Yu. B. Radvogin, Ya. G. Sinai, R. Z. Khas'minskii, A. S. Holevo, A. N. Shiryaev, T. M. Eneev


Full text: PDF file (359 kB)

English version:
Russian Mathematical Surveys, 1993, 48:2, 161–166

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 76N15, 76L05, 76G25, 60J65

Citation: V. I. Arnol'd, N. S. Bakhvalov, K. V. Brushlinskii, I. M. Gel'fand, R. L. Dobrushin, A. V. Zabrodin, I. A. Ibragimov, S. P. Kurdyumov, S. P. Novikov, D. E. Okhotsimskii, Yu. V. Prokhorov, Yu. B. Radvogin, Ya. G. Sinai, R. Z. Khas'minskii, A. S. Holevo, A. N. Shiryaev, T. M. Eneev, “Nikolai Nikolaevich Chentsov (obituary)”, Uspekhi Mat. Nauk, 48:2(290) (1993), 165–168; Russian Math. Surveys, 48:2 (1993), 161–166

Citation in format AMSBIB
\Bibitem{ArnBakBru93}
\by V.~I.~Arnol'd, N.~S.~Bakhvalov, K.~V.~Brushlinskii, I.~M.~Gel'fand, R.~L.~Dobrushin, A.~V.~Zabrodin, I.~A.~Ibragimov, S.~P.~Kurdyumov, S.~P.~Novikov, D.~E.~Okhotsimskii, Yu.~V.~Prokhorov, Yu.~B.~Radvogin, Ya.~G.~Sinai, R.~Z.~Khas'minskii, A.~S.~Holevo, A.~N.~Shiryaev, T.~M.~Eneev
\paper Nikolai Nikolaevich Chentsov (obituary)
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 2(290)
\pages 165--168
\mathnet{http://mi.mathnet.ru/umn1513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1239863}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..161A}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 2
\pages 161--166
\crossref{https://doi.org/10.1070/RM1993v048n02ABEH001015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NG81200006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1513
  • http://mi.mathnet.ru/eng/umn/v48/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. S. E. Stepanov, E. S. Stepanova, I. G. Shandra, “Conjugate connections on statistical manifolds”, Russian Math. (Iz. VUZ), 51:10 (2007), 89–96  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:752
    Full text:213
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019